# SDR 96ZZZX2826

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762TA
- Make and model: Boeing 767216
- Aircraft serial: 23623
- System (JASC): 3150 · Central Warning
- Part: Eicas Warning
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 7,038 hours
- Component: Eldec
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SAL/GUA/LAX - FLT 510 - EN ROUTE, AFTER ONE HOUR AND FORTY MINTUES OF FLIGHT THE EICAS DISPLAYED THE FOLLOWING MESSAGES:  PROBE HEAT, LND GEAR MONITOR, NOSE AIR/GND DISAGREE, GROUND SPOILERS.  ALSO, THE FOLLOWING LIGHTS CAME ON AT THE UPPER PANEL:  AUX PITOT, CAP PITOT, TAT.  DUE TO THIS SITUATION, ACFT LANDED IN MEX.  DURING GROUND INSPECTION, A BITE TEST WAS PERFORMED SO ALL FAULT MESSAGES WERE RESET PER MM 32-09-03 AND MM 30-31-00.  THEREAFTER, AN ENGINE RUNNING WAS PERFORMED AND VERIFIED NORMAL SYSTEMS OPERATION.  AIRPLANE RETURNED TO NORMAL OPERATION THROUGH LAX.
